T Nation

Problem with Clenburerol 100 mcg

I am just starting a cycle of clenbuterol and i have been on it for two days one pill of 100 mcg per day, and I have notices my finger tips in my right hand have been going numb for long periods of time, and been getting sharp pains in my head, neck and throat… does anyone know what this means?

I think you’re supposed to start clen at 20-40mcg per day and work your way up to 100-120 by 20’s.

No idea what all those fun sides mean, but I would take 40mcg tomorrow and assess tolerance if I were you.

Are you getting the usual clen side effects as well? i.e. increased body temp, jitters, etc? If not, and you got your clen from a UGL, its most likely crap. Considering even reputable labs these days most often are not selling legit clen due to recent illegality issues in china. Whether they are aware of this or not.

Slightly off-topic but I would not use Clen. Its a crap drug for fat-loss purposes and the risks GREATLY outweigh the benefits.
In regards to your situation, these sides suggest to me that obviously your body does not like this drug/dose, either decrease the dose if you are persistant with its use or discontinue it all together.

SB

[quote]Singhbuilder wrote:
Slightly off-topic but I would not use Clen. Its a crap drug for fat-loss purposes and the risks GREATLY outweigh the benefits.
In regards to your situation, these sides suggest to me that obviously your body does not like this drug/dose, either decrease the dose if you are persistant with its use or discontinue it all together.

SB[/quote]

I responded to the OP but have no idea where my post went.

Pretty much agree with all this; I’m about to update my thread, but I will never use clen again. It’s not worth it at all.